RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 11, Pages 1851–1857 (Mi de8862)  

Ordinary Differential Equations

A method for constructing Lyapunov functionals for stochastic differential equations of neutral type

V. B. Kolmanovskii, L. E. Shaikhet

Moscow Institute of Electronics and Mathematics

Full text: PDF file (938 kB)

English version:
Differential Equations, 1995, 31:11, 1819–1825

Bibliographic databases:
UDC: 517.97
Received: 30.06.1995

Citation: V. B. Kolmanovskii, L. E. Shaikhet, “A method for constructing Lyapunov functionals for stochastic differential equations of neutral type”, Differ. Uravn., 31:11 (1995), 1851–1857; Differ. Equ., 31:11 (1995), 1819–1825

Citation in format AMSBIB
\Bibitem{KolSha95}
\by V.~B.~Kolmanovskii, L.~E.~Shaikhet
\paper A method for constructing Lyapunov functionals for stochastic differential equations of neutral type
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 11
\pages 1851--1857
\mathnet{http://mi.mathnet.ru/de8862}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1434886}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 11
\pages 1819--1825


Linking options:
  • http://mi.mathnet.ru/eng/de8862
  • http://mi.mathnet.ru/eng/de/v31/i11/p1851

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019